"On Cycle Related Graphs with Constant Metric Dimension"
written by Murtaza Ali, Gohar Ali, Usman Ali, M. T. Rahim,
published by Open Journal of Discrete Mathematics, Vol.2 No.1, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] THE COMPLEMENT METRIC DIMENSION OF GRAPHS AND ITS OPERATIONS
2019
[2] Dimensi Metrik Graf Amal (nKm)
2018
[3] PROGRAM STUDI MATEMATIKA JURUSAN MATEMATIKA UNIVERSITAS HASANUDDIN
Dimensi Metrik Graf Lingkaran Ganda, 2016
[4] 一类哑铃图的优美性和奇强协调性 [J]
2015
[5] 一类哑铃图的奇优美性和奇强协调性
贵州师范大学学报: 自然科学版, 2015
[6] 哑铃图 2C_n+ P_l 的奇优美性和奇强协调性
海南师范大学学报: 自然科学版, 2015
[7] Dimensi Metrik Graf Lingkaran Ganda
2015
[8] 哑铃图 2Cn+ Pl 的奇优美性和奇强协调性
海南师范大学学报(自然科学版), 2015
[9] 一类哑铃图的优美性和奇强协调性
汕头大学学报:自然科学版, 2015
[10] DIMENSI METRIK DARI GRAF BARBEL B2n, n≥ 3
2015
[11] Dimensi Metrik dari Graf Naga Tn, m
2015
[12] 哑铃图的度量维数 (英文)
2013
[13] 哑铃图的度量维数
湖南师范大学自然科学学报, 2013
[14] On two families of graphs with constant metric dimension
Journal of Prime Research in Mathematics, 2012